# SDR ASAA1148986

- Difficulty date: January 3, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 58,334 hours, 35,608 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815148
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 45 BETWEEN 670 & 680 HAS AREAS ON CORROSION.  REMOVED AND REPLACED SEAT TRACK WITH P/N BAC1520 841 TAG A54037 IAW B737 400 SRM 51 40 05 FIG 2 AND B737 400 AMM 20 50 11 912 002 FIG 203.
